×

Found 2,063 Documents (Results 1–100)

The number of rational points on a curve of genus at least two. (English) Zbl 1535.14060

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 3. Sections 1–4. Berlin: European Mathematical Society (EMS). 1838-1869 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Border collision and heteroclinic bifurcations in a 2D piecewise smooth map. (English) Zbl 07820151

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems, difference equations and applications. ICDEA 26, Sarajevo, Bosnia and Herzegovina, July 26–30, 2021. Proceedings of the 26th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 416, 61-73 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Self-similar and self-affine sets and measures. (English) Zbl 07759243

Mathematical Surveys and Monographs 276. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-7046-3/pbk; 978-1-4704-7550-5/ebook). xii, 451 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Spectral properties of Ruelle transfer operators for regular Gibbs measures and decay of correlations for contact Anosov flows. (English) Zbl 1514.37004

Memoirs of the American Mathematical Society 1404. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5625-2/pbk; 978-1-4704-7405-8/ebook). v, 121 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software